# SDR W6JA201906254036

- Difficulty date: June 24, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N209FS
- Make and model: Gulstm G280
- Aircraft serial: 2018
- Aircraft time: 3,444 hours, 1,865 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Ecu
- Part number: CA51642009
- Part serial: 0032
- Condition: Failed
- Location: Flt Controls
- Part time: 2,743 hours, 1,549 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED A YAW DAMP DISENGAGED IN CRUISE FLIGHT AND FAILED TO RE-ENGAGE. FOUND THE FLIGHT CONTROL ELECTRONIC CONTROL UNIT NR 1 TO BE FAILED.  INSTALLED REPAIRED UNIT.  WORK PERFORMED IAW  AMM 27-00-01.
